Announcement

Collapse
No announcement yet.

Itching with Baclofen Suppositories

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • PFDorIC
    replied
    Thanks, Donna! I'll try that!

    Leave a comment:


  • ICNDonna
    replied
    It sounds like you may be allergic to something in the suppositories --- maybe the cocoa butter???

    When my youngest was small our doctor had us test him for contact allergies by putting a small amount of the substance on his skin, a small piece of saran wrap over the substance, then a bandaid over that. We left it on overnight, then removed it --- if he was allergic, there would be a welt there.

    Donna

    Leave a comment:


  • PFDorIC
    started a topic Itching with Baclofen Suppositories

    Itching with Baclofen Suppositories

    Hello!

    I've just started again (about 3 days ago) on Baclofen suppositories. I had started and stopped because they caused itching--and it's back. I called the compounder and he said it was made of Baclofen powder (not crushed pills) and in a cocoa butter base--he said this was the most gentle thing he could try.

    My doc tested me for yeast--negative. I'm so frustrated because the Baclofen so helps with my pelvic floor tighness: I am pretty much 100% better there. However, the compounder had me convinced (and my doc seems to agree) that it couldn't have been the Baclofen. I fear that this is vulvodynia rearing it's head.

    Has anyone else had itching with Baclofen (esp with a cocoa butter base) and does anyone have any good solutions that I can bring to my doctor?

    Thanks!
Working...
X